question-icon

Can I Take St. John's Wort, Gaba Pill, Multivitamins, Omega 3 In One Day?

default
Posted on Thu, 28 Jun 2012
Question: Hello, I was wondering if i can take a 300mg St. John's Wort, a 750 Gaba pill, a multivitamin from one a day mens, an omega-3 pill, and 3000mg pill of glutamine in one day?
doctor
Answered by Dr. Rakhi Tayal (5 hours later)
Hello,
Thanks for posting your query.
Combining St. John's wort with a multivitamin is not recommended as St. john's wort might show interactions with many of its components. You can start with all these except for ST. John's wort at the same time.
I would advise you to take all these supplements under your physician's guidance and do not self medicate yourself even if these are food supplements.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 14018 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can I Take St. John's Wort, Gaba Pill, Multivitamins, Omega 3 In One Day?

Hello,
Thanks for posting your query.
Combining St. John's wort with a multivitamin is not recommended as St. john's wort might show interactions with many of its components. You can start with all these except for ST. John's wort at the same time.
I would advise you to take all these supplements under your physician's guidance and do not self medicate yourself even if these are food supplements.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.